RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1971, Volume 9, Issue 4, Pages 459–465 (Mi mz7030)  

This article is cited in 1 scientific paper (total in 1 paper)

Divergence everywhere of rearranged Fourier series of continuous functions

L. V. Taikov

Moscow Institute of Forestry Engineering

Abstract: A pair of conjugate continuous functions are constructed whose Fourier series can be rearranged to form an unboundedly divergent series.

Full text: PDF file (534 kB)

English version:
Mathematical Notes, 1971, 9:4, 263–266

Bibliographic databases:

UDC: 517.5
Received: 19.03.1970

Citation: L. V. Taikov, “Divergence everywhere of rearranged Fourier series of continuous functions”, Mat. Zametki, 9:4 (1971), 459–465; Math. Notes, 9:4 (1971), 263–266

Citation in format AMSBIB
\Bibitem{Tai71}
\by L.~V.~Taikov
\paper Divergence everywhere of rearranged Fourier series of continuous functions
\jour Mat. Zametki
\yr 1971
\vol 9
\issue 4
\pages 459--465
\mathnet{http://mi.mathnet.ru/mz7030}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=298323}
\zmath{https://zbmath.org/?q=an:0227.42002|0218.42005}
\transl
\jour Math. Notes
\yr 1971
\vol 9
\issue 4
\pages 263--266
\crossref{https://doi.org/10.1007/BF01387778}


Linking options:
  • http://mi.mathnet.ru/eng/mz7030
  • http://mi.mathnet.ru/eng/mz/v9/i4/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Buzdalin, “Trigonometric Fourier series of continuous functions diverging on a given set”, Math. USSR-Sb., 24:1 (1974), 79–102  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:145
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020